MathSciNet Relay Station
MathSciNet bibliographic data
MR222533 (36 #5583) 41.44
Chawla, M. M. On the Chebyshev polynomials of the second kind. SIAM Rev. 9 1967 729–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement